MathSciNet Relay Station
MathSciNet bibliographic data
MR1900897 30C65
Buckley, Stephen M.; Stanoyevitch, Alexander Weak slice conditions, product domains, and quasiconformal mappings. Rev. Mat. Iberoamericana 17 (2001), no. 3, 607–642.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement